MathSciNet Relay Station
MathSciNet bibliographic data
MR402156 (53 #5977) 34B05
Tefteller, S. C. Boundary value problems for second order nonhomogeneous differential systems. Proc. Amer. Math. Soc. 52 (1975), no. 196, 271–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement